# SDR AALA202307189075

- Difficulty date: May 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 62,657 hours, 37,177 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: D5247000501200
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION LOWER FUSELAGE ACCESS DOOR 312AR BETWEEN FR 71 AND FR 72, BETWEEN S27R AND S32R. REPLACED ACCESS DOOR 312AR PER AMM 52-41-16-400-001-A.
